MAUDE Adverse Event Report: ENDOLOGIX AFX; VELA SUPRARENAL

ENDOLOGIX AFX; VELA SUPRARENAL
Model Number A28-28/C75-O20V
Medical Device Problem Codes Failure To Adhere Or Bond (1031); Leak/Splash (1354)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/09/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in the event will not be returned for evaluation, they remain implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
Patient was initially implanted with a bifurcated stent and a suprarenal aortic extension.A 30 day follow up computed tomography (ct) showed the patient had a type 1a endoleak and type 2 endoleak.The physician elected to monitor the patient.There have been no additional adverse events for this patient.

Brand Name
AFX
Common Device Name
VELA SUPRARENAL
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key6935989
Report Number2031527-2017-00519
Device Sequence Number566919
Product Code MIH
UDI-Device Identifier00818009013583
UDI-Public(01)00818009013583(17)180514
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/14/2018
Device Model NumberA28-28/C75-O20V
Device Lot Number1342244-012
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/12/2017
Initial Report FDA Received Date10/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIFURCATED STENT GRAFT- (B)(4)
Outcome Attributed to Adverse Event Other;
Patient Age83 YR